Bounds for partial derivatives: necessity of UMD and sharp constants

Alejandro J. Castro, Tuomas Hytönen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to) 635-650
JournalMathematische Zeitschrift
Volume282
Publication statusPublished - 2016

Cite this

Bounds for partial derivatives: necessity of UMD and sharp constants. / Castro, Alejandro J.; Hytönen, Tuomas.

In: Mathematische Zeitschrift, Vol. 282, 2016, p. 635-650.

Research output: Contribution to journalArticle

Castro, Alejandro J. ; Hytönen, Tuomas. / Bounds for partial derivatives: necessity of UMD and sharp constants. In: Mathematische Zeitschrift. 2016 ; Vol. 282. pp. 635-650.
@article{c080ef73108d42499d24cffd86582a12,
title = "Bounds for partial derivatives: necessity of UMD and sharp constants",
author = "Castro, {Alejandro J.} and Tuomas Hyt{\"o}nen",
year = "2016",
language = "English",
volume = "282",
pages = "635--650",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",

}

TY - JOUR

T1 - Bounds for partial derivatives: necessity of UMD and sharp constants

AU - Castro, Alejandro J.

AU - Hytönen, Tuomas

PY - 2016

Y1 - 2016

M3 - Article

VL - 282

SP - 635

EP - 650

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

ER -